# SDR DALA2022110407146

- Difficulty date: November 4, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 71,115 hours, 30,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 689 ON SERVICE CHECK FOUND ONE EMERGENCY EXIT LIGHT & 4 OH EMERGENCY LIGHTS INOP. CORRECTIVE ACTION: REMOVED AND REPLACED BATTERY PACK & POWER SUPPLY M736. PER B757 AMM 33-51. OPS CHECK NORMAL. (8962096)
